MathSciNet Relay Station
MathSciNet bibliographic data
MR2172319 41A65 (41A50 47H10 54H25)
O'Regan, Donal; Shahzad, Naseer Invariant approximations for generalized $I$-contractions. Numer. Funct. Anal. Optim. 26 (2005), no. 4-5, 565–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement